MAUDE Adverse Event Report: GYRUS ACMI, INC SHOCKPULSE LITHOTRIPSY FOOTSWITCH; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC SHOCKPULSE LITHOTRIPSY FOOTSWITCH; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-FS
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the shock pulse unit was automatically activating when the footswitch (subject device) was connected to the unit.The issue was found when preparing the device for use, not during any procedure.There was no patient involvement.
 
Additional Manufacturer Narrative
The subject device was returned to an olympus service center for evaluation.During the inspection and testing, the customer¿s reported issue was confirmed.The issue was found to be due to a defective footswitch.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device met all specifications at the time of shipment.Based on the results of the legal manufacturer¿s investigation, a definitive root cause could not be determined.A corrective and preventive action (capa) has been opened to further investigate this issue.The shockpulse device's instructions for use states: "perform the prescribed inspections prior to first use and regularly thereafter to ensure continued satisfactory performance.Do not use a shockpulse-se system that fails to meet the criteria stated in the labeling or that has been damaged.Otherwise, injury to the patient, personnel and/or an adverse effect on the procedure could result." olympus will continue to monitor field performance for this device.

Brand Name
SHOCKPULSE LITHOTRIPSY FOOTSWITCH
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough PA 01772
Manufacturer Contact
brian motter
9600 louisiana avenue north
brooklyn park, MN 55445
4848965250
MDR Report Key14933849
Report Number3011050570-2022-00086
Device Sequence Number5666327
Product Code FEO
UDI-Device Identifier00821925043695
UDI-Public00821925043695
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-FS
Device Lot NumberFR179559
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Initial Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown